Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Inertia theorems for matrices: the semi-definite case

Authors: David Carlson and Hans Schneider
Journal: Bull. Amer. Math. Soc. 68 (1962), 479-483
MathSciNet review: 0148677
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Givens, Elementary divisors and some properties of the Lyapunov mapping X -> AX + XA*, Argonne National Laboratory Report ANL-6456, 1961.
  • 2. A. Lyapunov, Probléme géneral de la stabilité du mouvement, Comm. Soc. Math. Kharkov (1892); Annals of Mathematics Studies, No. 17, Princeton Univ. Press, Princeton, N. J., 1947. MR 21186
  • 3. A. M. Ostrowski and H. Schneider, Some theorems on the inertia of general matrices, J. Math. Anal. Appl. 4 (1962), 72-84. MR 142555
  • 4. O. Taussky, A generalization of a theorem by Lyapunov, J. Soc. Indust. Appl. Math. 9 (1961), 640-643. MR 133336

Additional Information